Alert archive / Maine / High Wind Warnings in 2019

High Wind Warning 2, NWS Caribou, ME

October 16, 2019Hancock County, Washington County, Maine

NWS Caribou, ME issued this high wind warning at Oct 16, 2019, 3:13 PM EDT for Hancock County, Washington County, Maine. It took effect at Oct 17, 2019, 4:00 AM EDT. It was in force for 8 hr. 14 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 16, 2019, 3:13 PM EDT (19:13 UTC)
In effect from
Oct 17, 2019, 4:00 AM EDT
Expired
Oct 17, 2019, 11:49 AM EDT
In force
8 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 17, 4:50 AM EDTNON-TSTM WND GST 58Brooklin, ME.
Oct 17, 4:50 AM EDTNON-TSTM WND GST 58Brooklin, ME
Oct 17, 5:15 AM EDTNON-TSTM WND GST 51Brooklin, MEMESONET STATION CW6596 BROOKLIN SCHOOL.
Oct 17, 6:00 AM EDTNON-TSTM WND GST 60Cadillac Mountain, MEMESONET STATION RA020 CADILLAC MOUNTAIN (RAINWISE).
Oct 17, 6:54 AM EDTNON-TSTM WND GST 73Stonington, ME.
Oct 17, 6:54 AM EDTNON-TSTM WND GST 73Stonington, ME
Oct 17, 7:05 AM EDTNON-TSTM WND GST 631 S Bar Harbor, ME.
Oct 17, 7:05 AM EDTNON-TSTM WND GST 631 S Bar Harbor, ME
Oct 17, 7:30 AM EDTNON-TSTM WND GST 594 Ene Brooksville, MEMESONET STATION CW6342 SEDGWICK RIDGE.
Oct 17, 7:45 AM EDTNON-TSTM WND GST 504 Sse Winter Harbor, MEMESONET STATION DW2258 WINTER HARBOR-SERC.
Oct 17, 8:00 AM EDTTSTM WND DMG2 Nw Cadillac Mountain, MEMANY DOWNED TREES ACROSS ACADIA NATIONAL PARK AND MOUNT DESERT ISLAND WITH MULTIPLE ROAD CLOSURES.
Oct 17, 8:00 AM EDTTSTM WND DMGEdmunds, MEWASHINGTON COUNTY REGIONAL COMMUNICATIONS CENTER REPORTS ROUTE 1 IN EDMUNDS IS TOTALLY BLOCKED BY LARGE TREE AND WIRES DOWN IN THE ROAD. ALSO VERY MANY REPORTS OF TREE AND WIRES DOWN ALL OVER THE COUNTY ESPECIALLY ALONG THE ROUTE 1 CORRIDOR, INCLUDING SIDE ROA
Oct 17, 9:10 AM EDTNON-TSTM WND GST 511 Wnw Eastport, MEMESONET STATION EPOM1 EASTPORT NEPP SITE.
Oct 17, 9:59 AM EDTTSTM WND DMG8 Ne Charlotte, ME63 MPH WIND GUST AND 3 LARGE TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.2 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2019-10-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2019-10-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1432 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

880 
WWUS71 KCAR 161913 CCA
NPWCAR

URGENT - WEATHER MESSAGE...CORRECTED
National Weather Service Caribou ME
313 PM EDT Wed Oct 16 2019

MEZ029-030-170900-
/O.UPG.KCAR.HW.A.0003.191017T0600Z-191017T1800Z/
/O.NEW.KCAR.HW.W.0002.191017T0800Z-191017T1600Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
313 PM EDT Wed Oct 16 2019

...HIGH WIND WARNING IN EFFECT FROM 4 AM TO NOON EDT THURSDAY...

* WHAT...East winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Coastal Hancock and Coastal Washington Counties.

* WHEN...From 4 AM to noon EDT Thursday.

* IMPACTS...Damaging winds will blow down trees and powerlines. 
  Widespread power outages are likely. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

MEZ011-015>017-032-170900-
/O.COR.KCAR.WI.Y.0009.191017T0800Z-191017T1600Z/
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Northern Washington-
Including the cities of Lincoln, Howland, Springfield, Bangor, 
Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, 
Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, 
Princeton, Danforth, Vanceboro, and Topsfield
313 PM EDT Wed Oct 16 2019

...WIND ADVISORY IN EFFECT FROM 4 AM TO NOON EDT THURSDAY...

* WHAT...East winds 15 to 25 mph with gusts up to 40 to 50 mph 
  expected.

* WHERE...Central Penobscot, Southern Penobscot, Interior 
  Hancock, Central Washington and Northern Washington Counties.

* WHEN...From 4 AM to noon EDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MEZ002-005-006-170900-
/O.NEW.KCAR.WI.Y.0009.191017T1200Z-191017T2000Z/
Northeast Aroostook-Northern Penobscot-Southeast Aroostook-
Including the cities of Presque Isle, Caribou, Van Buren, 
Mars Hill, Millinocket, East Millinocket, Patten, Medway, 
Houlton, Hodgdon, Sherman, and Smyrna Mills
313 PM EDT Wed Oct 16 2019

...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM EDT THURSDAY...

* WHAT...East winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Northeast Aroostook, Northern Penobscot and Southeast 
  Aroostook Counties.

* WHEN...From 8 AM to 4 PM EDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

VJN
3 follow-up statements
865 
WWUS71 KCAR 170125
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
925 PM EDT Wed Oct 16 2019

MEZ029-030-170930-
/O.CON.KCAR.HW.W.0002.191017T0800Z-191017T1600Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
925 PM EDT Wed Oct 16 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO NOON EDT
THURSDAY...

* WHAT...East winds 30 to 40 mph with gusts up to 60 mph expected.
 
* WHERE...Coastal Hancock and Coastal Washington Counties.

* WHEN...From 4 AM to noon EDT Thursday.

* IMPACTS...Damaging winds will blow down trees and powerlines. 
  Widespread power outages are likely. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

MEZ011-015>017-032-170930-
/O.CON.KCAR.WI.Y.0009.191017T0800Z-191017T1600Z/
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Northern Washington-
Including the cities of Lincoln, Howland, Springfield, Bangor, 
Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, 
Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, 
Princeton, Danforth, Vanceboro, and Topsfield
925 PM EDT Wed Oct 16 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON EDT
THURSDAY...

* WHAT...East winds 20 to 30 mph with gusts 40 to 50 mph expected.
 
* WHERE...Central Penobscot, Southern Penobscot, Interior 
  Hancock, Central Washington and Northern Washington Counties.

* WHEN...From 4 AM to noon EDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MEZ002-005-006-170930-
/O.CON.KCAR.WI.Y.0009.191017T1200Z-191017T2000Z/
Northeast Aroostook-Northern Penobscot-Southeast Aroostook-
Including the cities of Presque Isle, Caribou, Van Buren, 
Mars Hill, Millinocket, East Millinocket, Patten, Medway, 
Houlton, Hodgdon, Sherman, and Smyrna Mills
925 PM EDT Wed Oct 16 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM EDT
THURSDAY...

* WHAT...East winds 20 to 25 mph with gusts up to 40 mph expected.

* WHERE...Northeast Aroostook, Northern Penobscot and Southeast 
  Aroostook Counties.

* WHEN...From 8 AM to 4 PM EDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Hewitt
960 
WWUS71 KCAR 170755
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
355 AM EDT Thu Oct 17 2019

MEZ029-030-171600-
/O.CON.KCAR.HW.W.0002.191017T0800Z-191017T1600Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
355 AM EDT Thu Oct 17 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...East winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Coastal Hancock and Coastal Washington Counties.

* WHEN...Until noon EDT today.

* IMPACTS...Damaging winds will blow down trees and powerlines. 
  Numerous to widespread power outages are likely. Travel will 
  be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

MEZ011-015>017-032-171600-
/O.CON.KCAR.WI.Y.0009.191017T0800Z-191017T1600Z/
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Northern Washington-
Including the cities of Lincoln, Howland, Springfield, Bangor, 
Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, 
Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, 
Princeton, Danforth, Vanceboro, and Topsfield
355 AM EDT Thu Oct 17 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM UNTIL NOON EDT 
TODAY...

* WHAT...East winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Central Penobscot, Central Washington, Interior 
  Hancock, Northern Washington and Southern Penobscot Counties.

* WHEN...Until noon EDT today.

* IMPACTS...Strong winds may blow down limbs, trees, and 
  powerlines. Scattered to numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MEZ002-005-006-171600-
/O.CON.KCAR.WI.Y.0009.191017T1200Z-191017T2000Z/
Northeast Aroostook-Northern Penobscot-Southeast Aroostook-
Including the cities of Presque Isle, Caribou, Van Buren, 
Mars Hill, Millinocket, East Millinocket, Patten, Medway, 
Houlton, Hodgdon, Sherman, and Smyrna Mills
355 AM EDT Thu Oct 17 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM
EDT THIS AFTERNOON...

* WHAT...East winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Northeast Aroostook, Southeast Aroostook and Northern 
  Penobscot Counties.

* WHEN...From 8 AM this morning to 4 PM EDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and isolated to scattered power 
  outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
199 
WWUS71 KCAR 171549
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
1149 AM EDT Thu Oct 17 2019

MEZ029-030-171700-
/O.CAN.KCAR.HW.W.0002.000000T0000Z-191017T1600Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
1149 AM EDT Thu Oct 17 2019

...HIGH WIND WARNING IS CANCELLED...

$$

MEZ011-015>017-032-171700-
/O.CAN.KCAR.WI.Y.0009.000000T0000Z-191017T1600Z/
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Northern Washington-
Including the cities of Lincoln, Howland, Springfield, Bangor, 
Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, 
Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, 
Princeton, Danforth, Vanceboro, and Topsfield
1149 AM EDT Thu Oct 17 2019

...WIND ADVISORY IS CANCELLED...

$$

MEZ005-006-171700-
/O.CAN.KCAR.WI.Y.0009.000000T0000Z-191017T2000Z/
Northern Penobscot-Southeast Aroostook-
Including the cities of Millinocket, East Millinocket, Patten, 
Medway, Houlton, Hodgdon, Sherman, and Smyrna Mills
1149 AM EDT Thu Oct 17 2019

...WIND ADVISORY IS CANCELLED...

$$

MEZ002-172000-
/O.CON.KCAR.WI.Y.0009.000000T0000Z-191017T2000Z/
Northeast Aroostook-
Including the cities of Presque Isle, Caribou, Van Buren, 
and Mars Hill
1149 AM EDT Thu Oct 17 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...East winds 15 to 20 mph with gusts up to 45 mph.

* WHERE...Northeast Aroostook County.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and isolated to scattered power 
  outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this high wind warning went out at Oct 16, 12:45 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Oct 16, 12:45 PM EDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1245 PM EDT Wed Oct 16 2019

.SYNOPSIS...
High pressure will move east of the region today. Low pressure
will intensify off the Mid-Atlantic coast tonight and quickly
track north into the Gulf of Maine Thursday morning. The low
will continue northeast across the Maritimes Friday. High
pressure will return Saturday and Sunday.

&&

.NEAR TERM /THROUGH TONIGHT/...
1245 PM Update: Updated forecast hrly temps/dwpts thru the aftn
hrs based on latest midday sfc obs trends with fcst aftn hi
temps raised by 1 to 3 deg from prev fcst based on these trends.

Otherwise, prelim work was done on winds tngt thru Thu leading
up into the xpctd stm event. This was done especially to provide
better definition of hi trrn winds durg these tm pds to provide
better awareness of potential high winds by Thu morn ovr the
very hi trrn due a strong Erly llvl jet ahead of the advcg deep
sfc low from the mid Atlc states.

Prev Disc: Wednesday will be dry, with increasing clouds this
afternoon and evening. A few patches of fog are possible in cool
river valleys this morning but coverage has been minimal.
Mostly sunny skies for the first half of the daytime will let
temperatures again go above normal in the upper 50s to around 60
Downeast. High clouds will increase during the afternoon as low
pressure tracks towards the region. Clouds will thicken and
lower into the evening and overnight.

Rain ahead of intensifying low pressure along the east coast
will advance into the region from the SW shortly after midnight
for locations like Bar Harbor and Bangor...more details in the
Short term below.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
Upr lvl low, which is the next system to affect the area, is
dropping ovr Lk Michigan as of 07z. Sfc hipres wl hv built up into
the Canadian Maritimes as deep upr trof heads thru the Great Lks
late Wed night. Still some discrepancies amongst model guidance with
regard to transfer of energy to the coast. All guidance indicates a
secondary low wl dvlp off of the mid-Atlantic coast by 00z Thu and
head northeast drg the overnight. However, 00z GFS and NAM indicate
a more compact sfc low wl develop off of the Carolina coast Wed evng
and rotate around the main coastal low. NAM is much deeper with the
low forming off of the Carolina coast as compared to the GFS. Latest
EC and CMC do not develop sfc low off of the Carolina coast in
comparison. Hv disregarded the more intense NAM. There may be some
semblance of truth to weaker GFS but wl tend to side more twd
majority rules. However, if more intense low can develop off of the
Carolinas and rotate up into Downeast Maine wind forecast wl lkly be
significantly underdone.

As it stands now, max LLJ of 50-60kts wl impact mainly the coastal
Downeast areas Thu morning. Hv issued High Wind Watch for coastal
Hancock and Washington counties fm 06z-15z Thu though main focus of
high winds look to center around 12z. With leaves still on the trees
along the coast wl lkly be looking at trees blown down along with
power outages.

All areas wl see rain on Thursday, locally heavy at times in the
morning as banding rotates through. Dryslot looks to work in fm the
south twd 15z and mv north thru the aftn. Due to this feature hv
lowered storm total QPF amnts by about 0.25-0.5 inches.

Wrap-around continues on Friday with gusty nw winds drg the aftn as
pressure gradient rmns tight. Temps wl rmn in the 40s acrs the north
but rise into the lwr 50s ovr Downeast. Cldy skies wl continue thru
Friday night and with winds rmng mixed expect that lows wl drop into
the l/m30s but shud rmn abv frzg in most areas.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
A nice weekend looks to be on tap with drying wx Sat and Sunday.
Temperatures will moderate into early next week. The next system wl
begin to slide into the region fm the west Mon night as 576 upr lvl
ridge begins to break down thanks to deep H5 trof pushing thru
Canada. Significant rainfall cannot be ruled out with this system by
midweek.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
NEAR TERM: VFR through midnight. Cigs will thicken and lower
during the afternoon, becoming MVFR to IFR at Downeast terminals
overnight with rain, becoming heavy at times. S/SE winds shift
easterly around 6z, becoming strong Downeast towards the morning
hours.

SHORT TERM:

Thu-Thu night: IFR in rain, locally heavy at times Thu morning.
LLWS expected Thu morning. Strong easterly winds in the morning
becoming northeast in the afternoon.

Fri: IFR becoming MVFR during the day, going to VFR in Downeast
in the afternoon. Gusty nw winds.

Fri night: VFR Downeast with MVFR going to VFR over northern
terminals. NW winds 5-10kts and gusty.

Sat-Sun: VFR. NW winds becoming light Sat night.

&&

.MARINE...
NEAR TERM: Below SCA through this evening ahead of large storm
set to impact Gulf of Maine and coastal waters late tonight.
Waves 2 to 3 feet increasing 4 to 6 feet around midnight. Winds
will also increase to 10-15 kts, gusting to 25kts. Late tonight
covered below.

SHORT TERM: Winds rapidly increase late Wed night, approaching
storm force over all waters Thur morning. Storm Watch has been
issued for all waters through morning hours as low pressure
intensifies. Seas will range from 9-14 feet through Thursday
night southerly swell. Winds will drop below storm force early
afternoon but will remain above SCA levels through Fri night.
Winds diminish Sat morning through the weekend. Seas will drop
to below 4ft after Sat mrng.

&&

.TIDES/COASTAL FLOODING...
Coastal wave heights will rapidly increase Wednesday night from
3 to 4 feet to 10 to 12 feet by Thursday morning, aided by winds
building to Storm force. Rapidly intensifying low pressure,
with an expanding low level wind field, will track into the Gulf
of Maine Thursday afternoon with an increasing fetch to support
10 second period swell. Agreeable wave and wind direction
perpendicular to the Downeast coast during the high tide cycle,
w/ sustained southerly winds 20-25 kts, will increase surge and chances
of minor overwash in prone areas along the Downeast coast. A
Coastal Flood Statement may be needed for 1pm high tide Thursday
around 11 feet.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...High Wind Watch from late tonight through Thursday afternoon
     for MEZ029-030.
MARINE...Storm Watch from late tonight through Thursday afternoon for
     ANZ050>052.

&&

Near Term...VJN
Short Term...Farrar
Long Term...Farrar
Aviation...VJN/Farrar
Marine...VJN/Farrar
Tides/Coastal Flooding...
Hazardous weather outlook, Oct 16, 2:50 PM EDT, 23 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
250 PM EDT Wed Oct 16 2019

MEZ001-003-004-010-031-172100-
Northwest Aroostook-Northern Somerset-Northern Piscataquis-
Central Piscataquis-Southern Piscataquis-
250 PM EDT Wed Oct 16 2019

This Hazardous Weather Outlook is for Central Highlands Maine, Far
Northern Maine and North Woods Maine.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong gusty winds accompanied by a period of moderate to heavy
rainfall can be expected Thursday morning into afternoon.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ002-005-006-172100-
Northeast Aroostook-Northern Penobscot-Southeast Aroostook-
250 PM EDT Wed Oct 16 2019

...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM EDT THURSDAY...

This Hazardous Weather Outlook is for Central Highlands Maine, Far
Eastern Maine and Far Northern Maine.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

In addition, a period of moderate to heavy rainfall Thursday morning
into afternoon.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ011-015>017-032-172100-
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Northern Washington-
250 PM EDT Wed Oct 16 2019

...WIND ADVISORY IN EFFECT FROM 4 AM TO NOON EDT THURSDAY...

This Hazardous Weather Outlook is for Far Eastern Maine, Interior
DownEast Maine and Penobscot Valley Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

In addition, a period of heavy rain very late tonight into Thursday
morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ029-030-172100-
Coastal Hancock-Coastal Washington-
250 PM EDT Wed Oct 16 2019

...HIGH WIND WARNING IN EFFECT FROM 4 AM TO NOON EDT THURSDAY...

This Hazardous Weather Outlook is for Coastal DownEast Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

In addition, a period of heavy rain very late tonight into Thursday
morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-172100-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
250 PM EDT Wed Oct 16 2019

...STORM WARNING IN EFFECT FROM 4 AM TO NOON EDT THURSDAY...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

VJN

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 16, 4:21 AM EDTHigh Wind WatchCARHancock, Washington10 hr
Oct 16, 2:38 PM EDTStorm WarningCAR21 hr
Oct 16, 2:40 PM EDTWind AdvisoryCARAroostook, Hancock, Penobscot, Washington25 hr

Nearby

High Wind Warnings in Maine, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.